# SDR R61A201407160929

- Difficulty date: July 16, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS66041
- Condition: Corroded
- Location: Isolator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND APU ISOLATOR RT SIDE BOLT CORRODED.  MX R & R  BOLT IAW CMM 49-12-15.
